What are the symptoms of Cymbalta withdrawal?

Posted by inky @stomprud, Oct 1, 2018

I have been on Cymbalta for 3 years for both pain management and depression. My depression continues and am going back to prozac. I have been having multiple dreams, headaches, and body pain since removing.

@karen00

@lisalucier Hi Lisa, I’m not sure why anyone would think I’m withdrawing from Cymbalta???? Just really confused – as one of my favorite song goes – it’s a “Ball of Confusion”!

Jump to this post

Hi, @karen00 – the reason someone may have thought you are tapering off duloxetine (Cymbalta) is that that is the topic of this particular thread, "What are the symptoms of Cymbalta withdrawal?" If you need any help getting to another discussion, PM me or just post here and let me know.

REPLY

Has anyone stopped taking Cymbalta? What were your side effects? How long did it take to get completely off? Are you having any lasting effects?

REPLY
@cindyt63

Has anyone stopped taking Cymbalta? What were your side effects? How long did it take to get completely off? Are you having any lasting effects?

Jump to this post

@cindyt63 – I wanted you to know I moved your post here to this discussion on duloxetine (Cymbalta) withdrawal so you can interact with others talking about the same topic. Hoping members like @karen00 and @inky can speak to what withdrawal symptoms they have experienced. Also, @jimhd may have some input in this.

Are you somewhere in a tapering process right now, cindyt63?

REPLY
@lisalucier

@cindyt63 – I wanted you to know I moved your post here to this discussion on duloxetine (Cymbalta) withdrawal so you can interact with others talking about the same topic. Hoping members like @karen00 and @inky can speak to what withdrawal symptoms they have experienced. Also, @jimhd may have some input in this.

Are you somewhere in a tapering process right now, cindyt63?

Jump to this post

I have not started tapering off yet. I am interested in how others have managed with it. I am considering tapering off.

Liked by Lisa Lucier

REPLY

Hello @cindyt63,

It is good that you are looking for help as you think about tapering off of Cymbalta. Please be aware, though, that your experience may be different from another person's experience. A lot of the tapering-off process has to do with how long you have been taking the med and how big of a dosage you have been taking on a daily basis. All of this to say, this is not a one-size-fits-all type of experience.

Would you like to share how long you have been taking Cymbalta and what dosage you are taking? Also, please remember that your doctor or pharmacist can be quite helpful in giving you suggestions on this process as they best understand your history with this and other meds you may be on at the present time.

REPLY
@cindyt63

I have not started tapering off yet. I am interested in how others have managed with it. I am considering tapering off.

Jump to this post

@lisalucier and @cindyt63, the only person I know who is currently tapering off duloxetine is @rwinney. I am sure Rachel will be more than happy to share her experience with you, I am waiting for her results also. Best to all of us who want less and not more. Chris

REPLY
Please login or register to post a reply.